# SDR AWXA200400648

- Difficulty date: May 24, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 59,322 hours, 36,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-19 CHECK A .875 INCH CRACK WAS FOUND IN AFT CABIN SHEAR WEB, JUST BELOW FLOOR LEVEL AT BS 967, LBL 36.  MAINTENANCE REMOVED DAMAGED AFT CABIN SHEAR WEB AT BS 967, LBL 36; FABRICATED A NEW REPLACEMENT SHEAR WEB; INSTALLED REPAIR PART IAW B737-300 SRM 53-60-51 FIG 1.
